# SDR COMA9560578

- Difficulty date: October 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N914CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7012
- Engine: Ge CF343A1
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Part number: 16600101
- Condition: Defective
- Location: Nlg
- Part time: 4,506 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE NOSE LANDING GEAR DID NOT EXTEND, MLG INDICATED DOWN AND LOCKED.  REPLACED THE NLG UPLOCK ASSEMBLY.
